# SDR 2006UALA00549

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE FRAME STA 927 IS CRACKED BETWEEN STRINGERS 8L & 9L.  *S/D*  REMOVED DAMAGE & ACP NDT FOR CRACKS.  FABRICATED & INSTALLED NESTED ANGLE REPAIR REF SRM 53-00-07 & AMM 53-11-99 REPAIR IX.
